# SDR SWAA2022040888598

- Difficulty date: March 27, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 46,030 hours, 27,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H STA 495 TO STA 500D WL 156.1 RBL22 CAP STRIP FEW SPOTS OF CORROSION FWD CARGO L/H STA 495 TO STA 500D WL 156.1 RBL22 CAP STRIP FEW SPOTS OF CORROSION / [01] REMOVED CORROSION FROM SPOTS ON FWD CARGO R/H CAP STRIP STA 495 TO STA 500D AND REWORKED SURFACE TO A LIMIT OF 125 MICROINCHES PER SRM 51-10-02-0G-0.;[02] AFTER FURTHER EVALUATION; FOUND EXCESSIVE AMOUNT OF EXFOLIATION CORROSION PASSING THROUGH CAP STRIP. FOUND OUT OF LIMITS;[03] VERIFIED 1 & 2;[04] ADDING REFERENCE TO STEP 2: B737-700 SRM 53-00-53-1A-2;[05] RECEIVED NEW CAP STRIP PO# 1758681. REF TASK CARD TTG8Q004FADQ FOR INSTALLATION;[06] VERIFIED STEPS 4 AND 5.
